# SDR FDEA202503230483

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 9,209 hours, 4,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100108G
- Part serial: 00309
- Condition: Cracked
- Location: Zone 500 Flap
- Part time: 9,209 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD TE FLAP LEADING EDGE WITH CRACK AT WS 746.2. LEFT WING OUTBOARD T/E FLAP L/E SKIN AT WS 746.2 WAS REPAIRED I.A.W. B767 SRM 57-53-01-2R   FIG. 201 SHEET 5 TABLE I AND SRM 51-70-03-0G PARAG 5.B. FIG. 15. REV 90 AUG15,2024
